# SDR AALA996032

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661105
- Condition: Discharged
- Location: Seat 1 Def
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC - EMERGENCY LIGHTS INOPERATIVE AT SEAT 1 D-F.  REMOVED AND REPLACED FORWARD ENTRY BATTERY PACK.  OPS CHECK GOOD.  (M)
